# SDR REXA2016051000877

- Difficulty date: May 10, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR SEAL HEAVILY PITTED & CORRODED. R & R LOWER SERVICE DOOR SEAL STRIKER IAW SRM 51-42-06-001-001-A01.
